# SDR UALA2009062201751

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 64,359 hours, 24,140 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Condition: Defective
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE HANDLE LIGHT DIM DURING FIRE TEST.  RELAMPED FIRE HANDLE.
